# SDR 95ZZZX2478

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Part number: 1005240731
- Condition: Inop
- Location: Zone 163
- Part time: 1,140 hours
- Stage of operation: DE
- Nature of condition: B, F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS COULD NOT BE SELECTED DOWN AND DURING DESCENT THEY HAD SMELL OF BURNING CARDBOARD OR SIMILAR MATERIAL.  MAINTENANCE FOUND THE FLAP RELAY HOT DURING TROUBLESHOOTING.  MAINTENANCE PULLED AND TY-WRAPPED BOTH FLAP MOTOR CIRCUIT BREAKERS AND MEL'D THE FLAPS.  NO EVIDENCE OF SMOKE OR FUMES FOUND IN CABIN DURING INSPECTION.
